# SDR 9500405520

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Engine: Pwa PW2037
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication
- Condition: Malfunction
- Location: Eng Oil
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED 'L ENG OIL COOL' AND 'L ENG PRICONT' STATUS MESSAGE.  THE EPR BLANKED OUT AT THE LOWER POWER SETTINGS BELOW 1.1 EPR.  OIL TEMPERATURES REMAINED IN NORMAL POWER RANGES.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ELECTRONIC ENGINE CONTROL ALTERNATOR STATOR AND LEFT PROPULSION DISCRETE INTERFACE UNIT.  SYSTEM CHECKED NORMAL ON GROUND RUN.
